# SDR WX0A2016092973187

- Difficulty date: September 29, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N878GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53487
- Aircraft time: 38,928 hours, 23,786 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Schrader Valve
- Part number: MS288892
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED, NOSE GEAR UNSAFE LIGHT WHEN RETRACTING THE GEAR.  FOUND NOSE GEAR STRUT SCHRADER VALVE LEAKING.  REMOVED AND REPLACED SCHRADER VALVE PER AMM 32-21-02-3-0.  SERVICED NOSE STRUT PER AMM 32-21-02-3-0.  SWING GEAR PER AMM 32-60-01, NO LEAKS OR DISCREPANCIES NOTED.
